# SDR 98ZZZX441

- Difficulty date: January 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1835M
- Make and model: Cessna 182P
- Aircraft serial: 18264459
- Engine: Cont O470S
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Assy
- Condition: Worn
- Location: Engine
- Part time: 137 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE:  137 HOURS SOH (3-20-96).  MODIFIED PER STC SE4985NM.  NEW TCM CYLINDER ASSYS INSTALLED AT OVERHAUL AND MODIFICATION.  COMP TEST:  NR 1 - 55/80.  NR 2 - 25/80.  NR 3 - 75/80.  NR 4 - 70/80.  NR 5 - 75/80.  NR 6 - 72/80.  REMOVED ALL SIX CYLINDERS.  ALL EXHAUST VALVES LOOSE IN GUIDES.  VISUAL INSPECTION OF INTAKE VALVES AND SEATS SHOWED POOR SEALING OF INTAKE VALVES ALSO (POOR  VALVE MACHINING BY TEM?).
